# SDR RAIA2010120300002

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 16,032 hours, 14,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE AFT CEILING EMERGENCY LIGHT WAS INOP.  MAINTENANCE FOUND A LOOSE CONNECTION AT THE LIGHT ASSEMBLY.  THE CONNECTION WAS TIGHTENED AND THE LIGHT FUNCTIONED PROPERLY.
